# SDR HALA2022060600216

- Difficulty date: June 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 47,790 hours, 7,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 381 47AB PHOTO STRIP MISSING. CORRECTIVE ACTION: INSTALLED PHOTO STRIP AND CHECKED OK PER A330 AMM 25-21. (8496862)
